Normal Forms for Smooth Poisson Structures
Annals of mathematics, 1985, Vol.121 (3), p.565-593
1985
Link zum Volltext

Normal Forms for Analytic Poisson Structures
Annals of mathematics, 1984, Vol.119 (3), p.577-601
1984
Link zum Volltext

On the Structure of Real Transitive Lie Algebras
Transactions of the American Mathematical Society, 1984, Vol.286 (1), p.1-71
1984
Link zum Volltext

"Normal Forms for Analytic Poisson Structures"
Annals of mathematics, 1987, Vol.125 (3), p.433-436
1987
Link zum Volltext

A New Class of Counterexamples to the Integrability Problem
Proceedings of the National Academy of Sciences - PNAS, 1977, Vol.74 (7), p.2655-2658
1977
Link zum Volltext

Preface
Non-Abelian Minimal Closed Ideals of Transitive Lie Algebras. (MN-25), 2014, p.v
2014
Link zum Volltext


Response to the Commentaries
Neuro-psychoanalysis (Madison, Conn.), 2009, Vol.11 (1), p.87-109
2009
Link zum Volltext

The new ESA/IRS pricing scheme : a comparison with dialog
Online (Weston, Conn.), 1990, Vol.14 (1), p.35-39
1990
Link zum Volltext

The NASA/RECON search system
Online (Weston, Conn.), 1982, Vol.6 (6), p.40
1982
Link zum Volltext


Searching The Pascal Database: A User's Perspective
EContent (Wilton, Conn.), 1989, Vol.12 (4), p.86
1989
Link zum Volltext












Suchergebnisse filtern
Filter anzeigen
Erscheinungsjahr
n.n
n.n